# SDR ASAA2023042943052

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 35,487 hours, 11,195 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK WE RECEIVED FMC DISAGREE MESSAGE IN FMC SCRATCHPAD.  GROUNDED - YES. PERFORMED FMC DISAGREE QRH CB RESET WAS SUCCESSFUL.
